zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic maximum principle for optimal control of SPDEs. (English. Abridged French version) Zbl 1256.93117
Summary: We show the stochastic maximum principle for optimal control of stochastic PDEs in the general case (when the control domain need not be convex and the diffusion coefficient can contain a control variable).

93E20Optimal stochastic control (systems)
49K45Optimal stochastic control (optimality conditions)
60H15Stochastic partial differential equations
Full Text: DOI
[1] Bensoussan, A.: Stochastic maximum principle for distributed parameter systems, J. franklin inst. 315, No. 5-6, 387-406 (1983) · Zbl 0519.93042 · doi:10.1016/0016-0032(83)90059-5
[2] Hu, Y.; Peng, S.: Adapted solution of a backward semilinear stochastic evolution equation, Stochastic anal. Appl. 9, No. 4, 445-459 (1991) · Zbl 0736.60051 · doi:10.1080/07362999108809250
[3] Lu, Q.; Zhang, X.: General Pontryagin-type stochastic maximum principle and backward stochastic evolution equations in infinite dimensions, (2012)
[4] Lunardi, A.: Analytic semigroups and optimal regularity in parabolic problems, (1995) · Zbl 0816.35001
[5] Peng, S.: A general stochastic maximum principle for optimal control problems, SIAM J. Control optim. 28, No. 4, 966-979 (1990) · Zbl 0712.93067 · doi:10.1137/0328054
[6] Tang, S. J.; Li, X. J.: Maximum principle for optimal control of distributed parameter stochastic systems with random jumps, Lecture notes in pure and appl. Math. 152, 867-890 (1994) · Zbl 0811.49021